# SDR CA980602006

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ptu
- Part time: 24,229 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) POWER TRANSFER UNIT WOULD NOT FUNCTION, CIRCUIT BREAKER FOUND CHAFED IN THE LEFT HAND ARMPIT JUNCTION.  PART TC: 33,666.
